MathSciNet Relay Station
MathSciNet bibliographic data
MR766537 (86f:53067) 53C40 (53A15)
Verheyen, P.; Verstraelen, L. Locally symmetric affine hypersurfaces. Proc. Amer. Math. Soc. 93 (1985), no. 1, 101–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement